Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Nicole V.
Nicole V.
Aurora, CO

14 reviews

I just started yesterday. This may be an odd question, but now my urine is super bright yellow? Is this normal?
Alecia C.
Alecia C.
Aug. 2, 2016, 1:06 p.m.
Very normal! The multivitamin in the shake are causing your body to detox so just drink lots and lots of water (half your body weight in ounces is recommended) and you'll be fine!
Cancel
Mary G.
Mary G.
Sept. 14, 2014, 5:53 p.m.
Yeah, it's the vitamin. The vitamins made me super dizzy and weird.. if they do that to you as well I suggest you stop taking them. Hope it works out for you!
Cancel
Chelsey P.
Chelsey P.
June 4, 2014, 12:23 p.m.
Yes, mine was that way too. It's from the multivitamin. Drink a lot of water to help get the toxins and flush your system. I thought the same thing...like highlighter yellow! :)
Cancel
maria r.
maria r.
March 14, 2014, 10:42 a.m.
Drink more water, half your body weight in ounces. Your body is trying to cleanse or detox
Cancel

Join now to gain access to over a million product reviews, free full size samples, and the latest product news.

Join Now

Are you a Brand or Agency? Contact Us